# SDR DALA2016111008614

- Difficulty date: October 11, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 67,375 hours, 49,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1171-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR FRAME NUT STRIP BS 1171-1174.  REMOVED, FABRICATED  NEW STRIP, TREATED, PAINTED AND INSTALLED.
